A SYSTEM OF NONLINEAR SET-VALUED IMPLICIT VARIATIONAL INCLUSIONS IN REAL BANACH SPACES Bai, Chuanzhi; Yang, Qing;
In this paper, we introduce and study a system of nonlinear set-valued implicit variational inclusions (SNSIVI) with relaxed cocoercive mappings in real Banach spaces. By using resolvent operator technique for M-accretive mapping, we construct a new class of iterative algorithms for solving this class of system of set-valued implicit variational inclusions. The convergence of iterative algorithms is proved in q-uniformly smooth Banach spaces. Our results generalize and improve the corresponding results of recent works.
system of nonlinear set-valued implicit variational inclusion;resolvent operator, M-accretive mapping;iterative algorithm;convergence;
Algorithm for Solving a New System of Generalized Variational Inclusions in Hilbert Spaces, Journal of Calculus of Variations, 2013, 2013, 1
C. Z. Bai and J. X. Fang, A system of nonlinear variational inclusions in real Banach spaces, Bull. Korean Math. Soc. 40 (2003), no. 3, 385–397.
S. S. Chang, H. W. Joseph Lee, and C. K. Chan, Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces, Appl. Math. Lett. 20 (2007), no. 3, 329–334.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.
Y. P. Fang and N. J. Huang, H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces, Appl. Math. Lett. 17 (2004), no. 6, 647–653.
Y. P. Fang and N. J. Huang, H-Monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput. 145 (2003), no. 2-3, 795–803.
H. Nie, Z. Liu, K. H. Kim, and S. M. Kang, A system of nonlinear variational inequalities involving strongly monotone and pseudocontractive mappings, Adv. Nonlinear Var. Inequal. 6 (2003), no. 2, 91–99.
M. Aslam Noor, Three-step iterative algorithms for multivalued quasi variational inclusions, J. Math. Anal. Appl. 255 (2001), no. 2, 589–604.
R. U. Verma, Generalized system for relaxed cocoercive variational inequalities and its projection methods, J. Optim. Theory Appl. 121 (2004), no. 1, 203–210.
R. U. Verma, General convergence analysis for two-step projection methods and applications to variational problem, Appl. Math. Lett. 18 (2005), no. 11, 1286–1292.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127–1985.